MAUDE Adverse Event Report: COOK VANDERGRIFT INC LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET

COOK VANDERGRIFT INC LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET
Model Number G23737
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 05/06/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Product code: dre.Pma/510(k): k141148.
 
Event or Problem Description
Per complaint form - all patients with the recommendation of cied (cardiovascular implantable electronic device) removal from (b)(6) 2012 to (b)(6) 2018 were included.All procedures were performed by the same cardiac surgeon.Simple retraction was attempted first and, if not successful, the evolution or the evolution rl mechanical sheaths by cook medical were used.Two patients died due to right atrium and superior vena cava tears during procedure.

Brand Name
LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET
Manufacturer (Section D)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer (Section G)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer Contact
brian johnston
1186 montgomery lane
vandergrift, PA 15690
7248458621
MDR Report Key12092780
Report Number2522007-2021-00022
Device Sequence Number3926197
Product Code DRE
UDI-Device Identifier10827002237374
UDI-Public(01)10827002237374(17)200430(10)N146015
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberG23737
Device Catalogue NumberLR-EVN-9.0-RL
Device Lot NumberN146015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown